×

On Wold-type decomposition. (English) Zbl 1254.47021

A new necessary and sufficient condition for a Hilbert space contraction to have \(C_{.0}\) completely nonunitary (cnu) part (in the sense of Sz.-Nagy and Foiaş) is given. This result is used to show that the cnu part of several generalizations of hyponormal contractions is of class \(C_{.0}\).

MSC:

47B20 Subnormal operators, hyponormal operators, etc.
47A45 Canonical models for contractions and nonselfadjoint linear operators
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aiena, P.; Colasante, M.L.; Gonzalez, M., Operators which have a closed quasi-nilpotent part, Proc. amer. math. soc., 130, 2701-2710, (2002) · Zbl 1043.47003
[2] Duggal, B.P., On unitary parts of contractions, Indian J. pure appl. math., 25, 1243-1247, (1994) · Zbl 0821.47009
[3] Duggal, B.P., On characterising contractions with \(C_{10}\) pure part, Integral equations operator theory, 27, 314-323, (1997) · Zbl 0908.47019
[4] Duggal, B.P.; Kubrusly, C.S., Paranormal contractions have property PF, Far east J. math., 14, 237-249, (2004) · Zbl 1084.47006
[5] Duggal, B.P.; Kubrusly, C.S.; Levan, N., Contractions of class Q and invariant subspaces, Bull. Korean math. soc., 42, 169-177, (2005) · Zbl 1085.47010
[6] Duggal, B.P.; Kubrusly, C.S., A note on k-paranormal operators, Oper. matrices, 4, 213-223, (2010) · Zbl 1197.47037
[7] B.P. Duggal, C.S. Kubrusly, Quasi-similar k-paranormal operators, Oper. Matrices, preprint 2011. · Zbl 1257.47024
[8] Durszt, E., Contractions as restricted shifts, Acta sci. math. (Szeged), 48, 129-134, (1985) · Zbl 0588.47013
[9] Kim, I.H., On (p,k)-quasihyponormal operators, Math. ineq. appl., 7, 629-638, (2004) · Zbl 1080.47023
[10] Kim, I.H., The fulglede – putnam theorem for \((p, k)\)-quasihyponormal operators, J. inequal. appl., (2006), Art. ID 47481, 7pp
[11] Kubrusly, C.S.; Vieira, P.C.M.; Pinto, D.O., A decomposition for a class of contractions, Adv. math. sci. appl., 2, 335-343, (1993)
[12] Kubrusly, C.S.; Vieira, P.C.M., Strong stability for cohyponormal operators, J. operator theory, 31, 123-127, (1994) · Zbl 0832.47018
[13] Putnam, C.R., Hyponormal contractions and strong power convergence, Pacific J. math., 57, 531-538, (1975) · Zbl 0321.47018
[14] Tanahashi, K.; Uchiyama, A.; Cho, M., Isolated points of spectrum of (p,k)-quasihyponormal operators, Linear algebra appl., 382, 221-229, (2004) · Zbl 1058.47020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.